Search - Archive ouverte HAL Access content directly

Filter your results

78 Results
Structure: Internal structure identifier : 105930

Coronin 1 Regulates Cognition and Behavior through Modulation of cAMP/Protein Kinase A Signaling

Rajesh Jayachandran , Xiaolong Liu , Somdeb Bosedasgupta , Philipp Müller , Chun-Lei Zhang , et al.
PLoS Biology, 2014, 12 (3), pp.e1001820. ⟨10.1371/journal.pbio.1001820⟩
Journal articles hal-02392404v1

Multiscale nanorod metamaterials and realizable permittivity tensors

Guy Bouchitté , C. Bourel
Communications in Computational Physics, 2012, 11 (2), pp.489--507. ⟨10.4208/cicp.171209.110810s⟩
Journal articles hal-01283187v1

Optimality conditions for mass design problems and applications to thin plates

Guy Bouchitté , Ilaria Fragalà
Archive for Rational Mechanics and Analysis, 2007, 184 (2), pp.257--284. ⟨10.1007/s00205-006-0022-8⟩
Journal articles istex hal-01283198v1

Optimal design of thin plates by a dimension reduction for linear constrained problems

Guy Bouchitté , Ilaria Fragalà
SIAM Journal on Control and Optimization, 2007, 46 (5), pp.1664--1682. ⟨10.1137/060671474⟩
Journal articles hal-01283200v1

3D-2D analysis for the optimal elastic compliance problem

Guy Bouchitté , Ilaria Fragalà , Pierre Seppecher
Comptes Rendus. Mathématique, 2007, 345 (12), pp.713--718. ⟨10.1016/j.crma.2007.10.039⟩
Journal articles istex hal-01283202v1

Homogenization of second order energies on periodic thin structures

M. Rajesh , Guy Bouchitté , Ilaria Fragalà
Calculus of Variations and Partial Differential Equations, 2004, 20 (2), pp.175--211. ⟨10.1007/s00526-003-0232-y⟩
Journal articles istex hal-01283205v1

The calibration method for the Mumford-Shah functional and free-discontinuity problems

Giovanni Alberti , Guy Bouchitté , Gianni Dal Maso
Calculus of Variations and Partial Differential Equations, 2003, 16 (3), pp.299--333. ⟨10.1007/s005260100152⟩
Journal articles hal-01283208v1

Regular approximation of free-discontinuity problems

Guy Bouchitté , C. Dubs , Pierre Seppecher
Mathematical Models and Methods in Applied Sciences, 2000, 10 (7), pp.1073--1097. ⟨10.1142/S0218202500000549⟩
Journal articles hal-01283223v1

Boundary effects in phase transitions

Giovanni Alberti , Guy Bouchitté , Pierre Seppecher
Curvature flows and related topics (Levico, 1994), 5, Gakkōtosho, Tokyo, pp.1--11, 1995, GAKUTO Internat. Ser. Math. Sci. Appl
Book sections hal-01283241v1

Direct coupling of fluid and kinetic equations

Jacques Schneider
Transport Theory and Statistical Physics, 1996, 25 (6), pp.681--698. ⟨10.1080/00411459608222918⟩
Journal articles hal-01313792v1

Homogenization of a wire photonic crystal: The case of small volume fraction

Guy Bouchitté , Didier Felbacq
SIAM Journal on Applied Mathematics, 2006, 66, pp.2061-2084. ⟨10.1137/050633147⟩
Journal articles hal-00437973v1
Image document

Optimization of light structures: the vanishing mass conjecture

Guy Bouchitté
Homogenization and Multiple Scales (HMS2000), Luciano Carbone and Riccardo De Arcangelis., Jun 2001, Naples, Italy. pp.131--145
Conference papers hal-01283428v1

Onset of a band structure as a result of Mie resonances

Didier Felbacq , Brahim Guizal , Guy Bouchitté
Nanophotonics 2008, May 2008, Nanjing, China
Conference papers hal-00807764v1
Image document

Asymptotics of a non-planar rod in non-linear elasticity

Catherine Pideri , Pierre Seppecher
Asymptotic Analysis, 2006, 48 (1-2), pp.33-54
Journal articles hal-00527296v1
Image document

Closure of the Set of Diffusion Functionals - the One Dimensional Case

Jean-Jacques Alibert , Pierre Seppecher
Potential Analysis, 2008, 28 (4), pp.335-356
Journal articles hal-00527074v1

Optimal design of stratified media

Guy Bouchitté , Tomáš Roub'Iček
Advances in Mathematical Sciences and Applications, 2002, 12 (1), pp.135--150
Journal articles hal-01283390v1

Cahn and Hilliard fluid on an oscillating boundary

Guy Bouchitté , Pierre Seppecher
Motion by mean curvature and related topics (Trento, 1992), de Gruyter, Berlin, pp.23--42, 1994
Book sections hal-01283442v1

Optimal thin torsion rods and Cheeger sets

Guy Bouchitté , Ilaria Fragalà , Ilaria Lucardesi , Pierre Seppecher
SIAM Journal on Mathematical Analysis, 2012, 44 (1), pp.483--512. ⟨10.1137/110828538⟩
Journal articles hal-01283189v1

The optimal compliance problem for thin torsion rods: a 3D-1D analysis leading to Cheeger-type solutions

Guy Bouchitté , Ilaria Fragalà , Pierre Seppecher
Comptes Rendus. Mathématique, 2010, 348 (7-8), pp.467--471. ⟨10.1016/j.crma.2010.01.006⟩
Journal articles hal-01283191v1

Cloaking of small objects by anomalous localized resonance

Guy Bouchitté , Ben Schweizer
Quarterly Journal of Mechanics and Applied Mathematics, 2010, 63 (4), pp.437--463. ⟨10.1093/qjmam/hbq008⟩
Journal articles hal-01283193v1

On the curvature and torsion effects in one dimensional waveguides

Guy Bouchitté , M. Lu'Isa Mascarenhas , Lu'Is Trabucho
ESAIM: Control, Optimisation and Calculus of Variations, 2007, 13 (4), pp.793--808. ⟨10.1051/cocv:2007042⟩
Journal articles hal-01283201v1

Homogenization of a set of parallel fibres

D. Felbacq , Guy Bouchitté
Waves in Random Media, 1997, 7 (2), pp.245--256. ⟨10.1088/0959-7174/7/2/006⟩
Journal articles hal-01283233v1

A metamaterial having a frequency dependent elasticity tensor and a zero effective mass density

Graeme Milton , Pierre Seppecher
physica status solidi (b), 2012, 249 (7), pp.1412--1414
Journal articles hal-01293275v1
Image document

Linear elastic trusses leading to continua with exotic mechanical interactions

Pierre Seppecher , Jean-Jacques Alibert , Francesco Dell'Isola
Journal of Physics: Conference Series, 2011, 319 (1), 13 p
Journal articles hal-00630098v1

A complete-damage problem at small strains

Guy Bouchitté , Alexander Mielke , Tomáš Roub'Iček
Zeitschrift für Angewandte Mathematik und Physik, 2009, 60 (2), pp.205--236. ⟨10.1007/s00033-007-7064-0⟩
Journal articles istex hal-01283195v1

Rate of convergence for correctors in almost periodic homogenization

Andriy Bondarenko , Guy Bouchitté , Lu'Isa Mascarenhas , Rajesh Mahadevan
Discrete and Continuous Dynamical Systems - Series A, 2005, 13 (2), pp.503--514. ⟨10.3934/dcds.2005.13.503⟩
Journal articles hal-01283203v1

Completion of the space of measures in the Kantorovich norm

Guy Bouchitté , Thierry Champion , C. Jiménez
Riv. Mat. Univ. Parma (7), 2005, 4*, pp.127--139
Journal articles hal-01283427v1

Variational formulations of semi-linear elliptic equations involving measures

H. Attouch , Guy Bouchitté , H. Mabrouk
Nonlinear variational problems, Vol. II (Isola d'Elba, 1986), 193, Longman Sci. Tech., Harlow, pp.10--63, 1989, Pitman Res. Notes Math. Ser
Book sections hal-01283527v1

A consistency result for a discrete-velocity model of the Boltzmann equation

Andrzej Palczewski , Jacques Schneider , Alexandre Vasiljévitch Bobylev
SIAM Journal on Numerical Analysis, 1997, 34 (5), pp.1865--1883. ⟨10.1137/S0036142995289007⟩
Journal articles hal-01313791v1
Image document

Second order entropy diminishing scheme for the euler equations

Frédéric Coquel , Philippe Helluy , Jacques Schneider
International Journal for Numerical Methods in Fluids, 2006, 50, pp.1029-1061
Journal articles hal-00139605v1